American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kang-Tae Kim and Steven G. Krantz. Characterization of the Hilbert ball by its automorphism group. Trans. Amer. Math. Soc. 354 (2002) 2797-2818. MR 1895204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Miroslav Englis. Berezin Quantization and Reproducing Kernels on Complex Domains. Trans. Amer. Math. Soc. 348 (1996) 411-479. MR 1340173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] So-Chin Chen. Characterization of automorphisms on the Barrett and the Diederich-Forn\ae ss worm domains . Trans. Amer. Math. Soc. 338 (1993) 431-440. MR 1116311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norberto Salinas. Toeplitz operators and weighted Wiener-Hopf operators, pseudoconvex Reinhardt and tube domains . Trans. Amer. Math. Soc. 336 (1993) 675-699. MR 1093217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Jarnicki and P. Pflug. Existence domains of holomorphic functions of restricted growth . Trans. Amer. Math. Soc. 304 (1987) 385-404. MR 906821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leon Ehrenpreis. Reflection, removable singularities, and approximation for partial differential equations. II . Trans. Amer. Math. Soc. 302 (1987) 1-45. MR 887494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Kazlow. CR functions and tube manifolds . Trans. Amer. Math. Soc. 255 (1979) 153-171. MR 542875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1